# SDR 2022FA0000673

- Difficulty date: October 5, 2022
- Submitted: November 7, 2022
- Operation: General aviation
- Aircraft: N436G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881177
- Aircraft time: 2,349 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 2,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBOARD BOTTOM FORWARD SKIN, AFT STIFFENER FOUND CRACKED. REPLACED WITH NEW.
